# SDR CA110929011

- Difficulty date: August 15, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 9,920 hours
- Engine: Lyc LTS101600A3
- System (JASC): 8300 · Accessory Gearboxes
- Part: Retaining Ring
- Part number: M2742630146A
- Condition: Deteriorated
- Location: Assy Gearbox
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) - ENGINE PREVIOUSLY REMOVED FOR OIL VENTING . (PREVIOUS SDR) - ENGINE ACCESSORY GEAR BOX DISSASEMBLED FOR INTERNAL INSPECTION.  ALTERNATOR GEAR FWD BEARING RETAINING RING FOUND DETERORATED.  RETAINING RING REPLACED. FORWARD AND AFT ALTERNATOR GEAR SEALS REPLACED.
